# SDR CA000320028

- Difficulty date: February 29, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,418 hours
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Failed
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKE-OFF THE CREW RECEIVED A SPOILER CONFIG WARNING, BUT THE WARNING WENT OUT AFTER LIFT OFF (WOW). SPOILER ELECTRONIC CONTROL UNIT NR 1 AND NR 2 INTEROGATED AND FOUND THAT THE NR 2 MODULE B WAS DEFECTIVE. THE SECU WAS REPLACED
